We use the delta method and Stein’s method to derive, under regularity conditions, explicit upper bounds for the distributional distance between the distribution of the maximum likelihood estimator (MLE) of a $d$-dimensional parameter and its asymptotic multivariate normal distribution. Our bounds apply in situations in which the MLE can be written as a function of a sum of i.i.d. $t$-dimensional random vectors. We apply our general bound to establish a bound for the multivariate normal approximation of the MLE of the normal distribution with unknown mean and variance.
"Multivariate normal approximation of the maximum likelihood estimator via the delta method." Braz. J. Probab. Stat. 34 (1) 136 - 149, February 2020. https://doi.org/10.1214/18-BJPS411